| Catalog Number |
MZ9294 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero extension set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the filter was leaking from the connection at the bottom side of the filter itself.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
25 unopened samples were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were flushed with water and two of the sets leaked at the filter outlet port.The customer complaint was verified and a quality notification was sent to the manufacturer.Leakage between tubing and pediatric filter could be related to an incorrect solvent application by the assembler or issues with the solvent dispenser.The reported sku was deactivated at the hermosillo plant and reactivated at the tj plant.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional informaiton provided.